# SDR AALA2019121769026

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 63,321 hours, 23,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 92551
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VARIOUS CABIN EMERGENCY FLOOR PATH LIGHTS EXTINGUISHED PREMATURELY DURING TEST. MAINTENANCE REPLACED EEPL BATTERY AT EMERGENCY POWER SUPPLY UNIT (11WL) PER AMM 33-51-38.
